# SDR 2022F00211

- Difficulty date: February 4, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N965AM
- Make and model: Boeing 737
- Aircraft serial: 35308
- Aircraft time: 33,322 hours, 4,566 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 2717291938A
- Condition: Failed
- Stage of operation: TX
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

ACTUADOR FRENO 3 EN ESTATUS, AUTOBRAKE NO PUEDE SER SELECCIONADO / FALLA DE UNIDAD DE CONTROL DEL SITEMA DE FRENOS (BSCU)
